# SDR CA190328012

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,005 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 2256400001
- Condition: Cracked
- Location: Canopy
- Part time: 8,212 hours
- Component: Canopy, Diamon
- Component part number: 2256210200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) STUDENT REPORTED COULD NOT LATCH RIGHT CANOPY HOOK, FOUND RIGHT LATCH HOOK CRACKED, IN THE TYPICAL AREA, IN THE INSIDE BEND. SIMILAR TO PREVIOUS SDRS. PART WAS DISPOSED OF BEFORE A PICTURE COULD BE TAKEN. NEW LATCH HOOK INSTALLED.
